# SDR 96FDEA00163

- Difficulty date: January 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N193FE
- Make and model: Boeing 727-22
- Aircraft serial: 19142
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Mech Damage
- Location: Bs 255.5
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SKIN HAS TWO DRILL STARTS AT BS 255.5 WL 169 RT SIDE.  FABRICATED SKIN DOUBLER PER FEDEX 53-30-1 AT BS 255.5 WL 169 RT SIDE.
